# SDR IPXA2018012926005

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 18,778 hours, 11,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL LEAKING.  R & R THE DOOR SEAL IAW AMM 52-10-18-0401.
